It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Brain & Nervous System Disorders Message Board


Brain & Nervous System Disorders Board Index


Did the symptoms start when you stopped your meds?

If so it could be withdrawal.

Psy mens are "blood level " drugs. So they leave your system a little at a time not on the day you stop them.

If the symptoms preceded you going off of them then they could be a side effect of the meds or it could be a different problem all together.

It is never wise to stop taking any med cold turkey without your doctor knowing.

I would advise you to call the doctor that put you on the meds and see him.

He should be able to point you in the right direction more than a message board :)

Good Luck





All times are GMT -7. The time now is 07:48 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!